Alert archive / West Virginia / River Flood Watches in 2021

River Flood Watch 2, NWS Pittsburgh, PA

February 26, 2021Tucker County, West Virginia

NWS Pittsburgh, PA issued this river flood watch at Feb 26, 2021, 11:25 AM EST for Tucker County, West Virginia. It took effect at Feb 28, 2021, 4:45 PM EST. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Feb 26, 2021, 11:25 AM EST (16:25 UTC)
In effect from
Feb 28, 2021, 4:45 PM EST
Expired
Mar 1, 2021, 3:35 AM EST
In force
11 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 164 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cheat River at Parsons (PSNW2). The gauge peaked at 16.25 ft at Mar 1, 2021, 11:00 AM EST.

actionminormoderate510152002/2602/2702/2803/0103/02
Action stage
15.1 ft
Minor stage
18.5 ft
Moderate stage
21.5 ft
Major stage
23.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03069500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

857 
WGUS61 KPBZ 261625
FFAPBZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Pittsburgh PA
1125 AM EST Fri Feb 26 2021

...The National Weather Service in Pittsburgh PA has issued a Flood 
Watch for the following rivers in Pennsylvania...West Virginia...

  Monongahela River At Point Marion affecting Greene and Fayette 
  Counties.

  Monongahela River Near Charleroi affecting Washington, 
  Westmoreland and Fayette Counties.

  Monongahela River Near Elizabeth affecting Allegheny and 
  Washington Counties.

  Cheat River At Rowlesburg affecting Eastern Preston zone.

  Cheat River Near Parsons affecting Western Tucker zone.

.One to two inches of rain is forecast to fall across portions of 
West Virginia from Friday night through Monday morning. Along with 
warm temperatures, considerable snow melt is anticipated. As a 
result of both the snow melt and rainfall, significant rises on the 
Cheat River and then the Monongahela River are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

Additional information is available at weather.gov/pbz.

&&


WVZ512-270030-
/O.NEW.KPBZ.FL.A.0001.210228T1735Z-210302T0434Z/
/ROWW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EST Fri Feb 26 2021

The National Weather Service in Pittsburgh has issued a

* Flood Watch for
  the Cheat River At Rowlesburg.
* From Sunday afternoon to Monday evening.
* At 11:00 AM EST Friday the stage was 6.1 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Sunday afternoon.
* Impact...At 16.0 feet, Flooding begins in the Rowlesburg town park.
* Impact...At 18.0 feet, State route 72 is closed at the north end 
  of Rowlesburg, and water surrounds houses near Rowlesburg town 
  park.
* Impact...At 19.8 feet, Water levels reach the flood levels of the 
  flood of July 29, 2017.
* Impact...At 20.0 feet, Water flows under houses in low lying areas 
  of Rowlesburg. Water affects homes along Poplar, Elm, Catherine, 
  Diamond, Church, Buffalo and Main Streets. Nearly 3 feet of water 
  covers Rowlesburg Town Park ball fields.
* Impact...At 22.0 feet, Route 72 (Buffalo Street) is closed near 
  Feltys Hill at the south end of Rowlesburg. Water approaches the 
  intersection of Maple Street and County Road 80/8 at the east end 
  of the Maple Avenue Bridge.


&&

LAT...LON 3937 7967 3932 7963 3931 7969 3935 7971

$$

WVZ513-270030-
/O.NEW.KPBZ.FL.A.0002.210228T2145Z-210301T0835Z/
/PSNW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EST Fri Feb 26 2021

The National Weather Service in Pittsburgh has issued a

* Flood Watch for
  the Cheat River Near Parsons.
* From Sunday afternoon to late Sunday night.
* At 10:45 AM EST Friday the stage was 6.3 feet.
* Flood stage is 18.5 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Sunday afternoon.
* Impact...At 15.0 feet, Water affects the low end of Parsons City 
  Park closest to the Shavers Fork.
* Impact...At 16.9 feet, Water rises to the level reached on July 
  29, 2017.
* Impact...At 17.5 feet, Water covers much of Parsons City Park 
  closest to Shavers Fork and back yards of homes on lower end of 
  4th Street.
* Impact...At 18.5 feet, Water floods areas of 4th Street, Water 
  Street and Central Avenue.
* Impact...At 19.5 feet, Water levels reach the flood levels of the 
  flood of February 19, 2000.
* Impact...At 20.0 feet, Flooding affects portions of Water Street, 
  Walnut Street, 4th Street, River Avenue and Buchanan Street.


&&

LAT...LON 3914 7968 3912 7965 3909 7965 3908 7970
      3912 7969

$$

PAZ031-075-270030-
/O.NEW.KPBZ.FL.A.0003.210301T0517Z-210301T2218Z/
/PMRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1125 AM EST Fri Feb 26 2021

The National Weather Service in Pittsburgh has issued a

* Flood Watch for
  the Monongahela River At Point Marion.
* From late Sunday night to Monday afternoon.
* At 10:15 AM EST Friday the stage was 15.0 feet.
* Flood stage is 26.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday morning.


&&

LAT...LON 3979 7990 3977 7992 3972 7988 3972 7992
      3978 7995

$$

PAZ029-073-075-270030-
/O.NEW.KPBZ.FL.A.0004.210301T1108Z-210302T0120Z/
/CHRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EST Fri Feb 26 2021

The National Weather Service in Pittsburgh has issued a

* Flood Watch for
  the Monongahela River Near Charleroi.
* From Monday morning to Monday evening.
* At 10:00 AM EST Friday the stage was 16.9 feet.
* Flood stage is 28.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.


&&

LAT...LON 4011 7990 4016 7993 4019 7987 4016 7984
      4015 7987 4014 7987

$$

PAZ021-029-270030-
/O.NEW.KPBZ.FL.A.0005.210301T2000Z-210302T0743Z/
/ELZP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EST Fri Feb 26 2021

The National Weather Service in Pittsburgh has issued a

* Flood Watch for
  the Monongahela River Near Elizabeth.
* From Monday afternoon to late Monday night.
* At 10:15 AM EST Friday the stage was 14.5 feet.
* Flood stage is 20.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday afternoon.


&&

LAT...LON 4026 7994 4032 7988 4029 7984 4025 7990

$$
3 follow-up statements
123 
WGUS61 KPBZ 262149
FFAPBZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Pittsburgh PA
449 PM EST Fri Feb 26 2021

...The Flood Watch continues for the following rivers in 
Pennsylvania...West Virginia...

  Monongahela River At Point Marion affecting Greene and Fayette 
  Counties.

  Monongahela River Near Elizabeth affecting Allegheny and 
  Washington Counties.

  Cheat River At Rowlesburg affecting Eastern Preston zone.

  Cheat River Near Parsons affecting Western Tucker zone.

  Monongahela River Near Charleroi affecting Washington, 
  Westmoreland and Fayette Counties.

.One to two inches of rain is forecast to fall across portions of 
West Virginia from Friday night through Monday morning. This 
rainfall along with snowmelt will result in significant rises on the 
Cheat and the Monongahela Rivers.

For the Monongahela River...including Morgantown, Point Marion, 
Grays Landing, Maxwell, Charleroi, Elizabeth, Braddock...flooding is 
possible.
For the Cheat River...including Cheat Lake Inflow, Parsons, 
Rowlesburg...flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional information is available at weather.gov/pbz.

The next statement will be issued late tonight at 100 AM EST.

&&


WVZ512-270600-
/O.EXT.KPBZ.FL.A.0001.210228T1735Z-210302T0433Z/
/ROWW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
449 PM EST Fri Feb 26 2021

The Flood Watch continues for
  the Cheat River At Rowlesburg.

* From Sunday afternoon to Monday evening.
* At 4:25 PM EST Friday the stage was 5.7 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Sunday afternoon.
* Impact...At 16.0 feet, Flooding begins in the Rowlesburg town park.
* Impact...At 18.0 feet, State route 72 is closed at the north end 
  of Rowlesburg, and water surrounds houses near Rowlesburg town 
  park.
* Impact...At 19.8 feet, Water levels reach the flood levels of the 
  flood of July 29, 2017.
* Impact...At 20.0 feet, Water flows under houses in low lying areas 
  of Rowlesburg. Water affects homes along Poplar, Elm, Catherine, 
  Diamond, Church, Buffalo and Main Streets. Nearly 3 feet of water 
  covers Rowlesburg Town Park ball fields.
* Impact...At 22.0 feet, Route 72 (Buffalo Street) is closed near 
  Feltys Hill at the south end of Rowlesburg. Water approaches the 
  intersection of Maple Street and County Road 80/8 at the east end 
  of the Maple Avenue Bridge.


&&

LAT...LON 3937 7967 3932 7963 3931 7969 3935 7971

$$

WVZ513-270600-
/O.EXT.KPBZ.FL.A.0002.210228T2145Z-210301T0834Z/
/PSNW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
449 PM EST Fri Feb 26 2021

The Flood Watch continues for
  the Cheat River Near Parsons.

* From Sunday afternoon to late Sunday night.
* At 4:30 PM EST Friday the stage was 6.0 feet.
* Flood stage is 18.5 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Sunday afternoon.
* Impact...At 15.0 feet, Water affects the low end of Parsons City 
  Park closest to the Shavers Fork.
* Impact...At 16.9 feet, Water rises to the level reached on July 
  29, 2017.
* Impact...At 17.5 feet, Water covers much of Parsons City Park 
  closest to Shavers Fork and back yards of homes on lower end of 
  4th Street.
* Impact...At 18.5 feet, Water floods areas of 4th Street, Water 
  Street and Central Avenue.
* Impact...At 19.5 feet, Water levels reach the flood levels of the 
  flood of February 19, 2000.
* Impact...At 20.0 feet, Flooding affects portions of Water Street, 
  Walnut Street, 4th Street, River Avenue and Buchanan Street.


&&

LAT...LON 3914 7968 3912 7965 3909 7965 3908 7970
      3912 7969

$$

PAZ031-075-270600-
/O.EXT.KPBZ.FL.A.0003.210301T0517Z-210301T2217Z/
/PMRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
449 PM EST Fri Feb 26 2021

The Flood Watch continues for
  the Monongahela River At Point Marion.

* From late Sunday night to Monday afternoon.
* At 4:15 PM EST Friday the stage was 14.4 feet.
* Flood stage is 26.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday morning.


&&

LAT...LON 3979 7990 3977 7992 3972 7988 3972 7992
      3978 7995

$$

PAZ021-029-270600-
/O.EXT.KPBZ.FL.A.0005.210301T2000Z-210302T0742Z/
/ELZP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
449 PM EST Fri Feb 26 2021

The Flood Watch continues for
  the Monongahela River Near Elizabeth.

* From Monday afternoon to late Monday night.
* At 4:15 PM EST Friday the stage was 14.3 feet.
* Flood stage is 20.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday afternoon.


&&

LAT...LON 4026 7994 4032 7988 4029 7984 4025 7990

$$

PAZ029-073-075-270600-
/O.CON.KPBZ.FL.A.0004.210301T1108Z-210302T0120Z/
/CHRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
449 PM EST Fri Feb 26 2021

The Flood Watch continues for
  the Monongahela River Near Charleroi.

* From Monday morning to Monday evening.
* At 2:00 PM EST Friday the stage was 16.7 feet.
* Flood stage is 28.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.


&&

LAT...LON 4011 7990 4016 7993 4019 7987 4016 7984
      4015 7987 4014 7987

$$
047 
WGUS61 KPBZ 270531
FFAPBZ

Flood Watch
National Weather Service Pittsburgh PA
1231 AM EST Sat Feb 27 2021

...The Flood Watch continues for the following rivers in 
Pennsylvania...West Virginia...

  Monongahela River At Point Marion affecting Greene and Fayette 
  Counties.

  Monongahela River Near Charleroi affecting Washington, 
  Westmoreland and Fayette Counties.

  Monongahela River Near Elizabeth affecting Allegheny and 
  Washington Counties.

  Cheat River At Rowlesburg affecting Eastern Preston zone.

  Cheat River Near Parsons affecting Western Tucker zone.

.One to two inches of rain is forecast to fall across portions of 
West Virginia and far Southwest Pennsylvania through Monday morning. 
The heaviest rain is expected Sunday and Sunday night. This rainfall 
along with snowmelt will result in significant rises on the Cheat 
and Monongahela Rivers.

For the Monongahela River...including Point Marion, Charleroi, 
Elizabeth...flooding is possible.
For the Cheat River...including Cheat Lake Inflow, Parsons, 
Rowlesburg...flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional information is available at weather.gov/pbz.

The next statement will be issued this morning at 1130 AM EST.

&&


WVZ512-271645-
/O.CON.KPBZ.FL.A.0001.210228T1735Z-210302T0433Z/
/ROWW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1231 AM EST Sat Feb 27 2021

The Flood Watch continues for
  the Cheat River At Rowlesburg.

* From Sunday afternoon to Monday evening.
* At 11:45 PM EST Friday the stage was 5.4 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Sunday afternoon.
* Impact...At 16.0 feet, Flooding begins in the Rowlesburg town park.
* Impact...At 18.0 feet, State route 72 is closed at the north end 
  of Rowlesburg, and water surrounds houses near Rowlesburg town 
  park.
* Impact...At 19.8 feet, Water levels reach the flood levels of the 
  flood of July 29, 2017.
* Impact...At 20.0 feet, Water flows under houses in low lying areas 
  of Rowlesburg. Water affects homes along Poplar, Elm, Catherine, 
  Diamond, Church, Buffalo and Main Streets. Nearly 3 feet of water 
  covers Rowlesburg Town Park ball fields.
* Impact...At 22.0 feet, Route 72 (Buffalo Street) is closed near 
  Feltys Hill at the south end of Rowlesburg. Water approaches the 
  intersection of Maple Street and County Road 80/8 at the east end 
  of the Maple Avenue Bridge.


&&

LAT...LON 3937 7967 3932 7963 3931 7969 3935 7971

$$

WVZ513-271645-
/O.CON.KPBZ.FL.A.0002.210228T2145Z-210301T0834Z/
/PSNW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1231 AM EST Sat Feb 27 2021

The Flood Watch continues for
  the Cheat River Near Parsons.

* From Sunday afternoon to late Sunday night.
* At 11:45 PM EST Friday the stage was 5.8 feet.
* Flood stage is 18.5 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Sunday afternoon.
* Impact...At 15.0 feet, Water affects the low end of Parsons City 
  Park closest to the Shavers Fork.
* Impact...At 16.9 feet, Water rises to the level reached on July 
  29, 2017.
* Impact...At 17.5 feet, Water covers much of Parsons City Park 
  closest to Shavers Fork and back yards of homes on lower end of 
  4th Street.
* Impact...At 18.5 feet, Water floods areas of 4th Street, Water 
  Street and Central Avenue.
* Impact...At 19.5 feet, Water levels reach the flood levels of the 
  flood of February 19, 2000.
* Impact...At 20.0 feet, Flooding affects portions of Water Street, 
  Walnut Street, 4th Street, River Avenue and Buchanan Street.


&&

LAT...LON 3914 7968 3912 7965 3909 7965 3908 7970
      3912 7969

$$

PAZ031-075-271645-
/O.CON.KPBZ.FL.A.0003.210301T0517Z-210301T2217Z/
/PMRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1231 AM EST Sat Feb 27 2021

The Flood Watch continues for
  the Monongahela River At Point Marion.

* From late Sunday night to Monday afternoon.
* At 11:15 PM EST Friday the stage was 14.7 feet.
* Flood stage is 26.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday morning.
* Impact...At 26.0 feet, Basement flooding begins in some homes and 
  businesses in Point Marion.
* Impact...At 27.5 feet, Flood waters reach the access road to Point 
  Marion Locks and Dam about 0.8 of a mile below the dam.


&&

LAT...LON 3979 7990 3977 7992 3972 7988 3972 7992
      3978 7995

$$

PAZ029-073-075-271645-
/O.CON.KPBZ.FL.A.0004.210301T1108Z-210302T0120Z/
/CHRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1231 AM EST Sat Feb 27 2021

The Flood Watch continues for
  the Monongahela River Near Charleroi.

* From Monday morning to Monday evening.
* At 10:00 PM EST Friday the stage was 15.9 feet.
* Flood stage is 28.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.
* Impact...At 26.0 feet, Route 201 in closed due to flooding along 
  Donner's Run.
* Impact...At 28.0 feet, In Monongahela, backwater flooding along 
  Pigeon Creek begins from the intersection of Park Way and Park 
  Avenue.


&&

LAT...LON 4011 7990 4016 7993 4019 7987 4016 7984
      4015 7987 4014 7987

$$

PAZ021-029-271645-
/O.CON.KPBZ.FL.A.0005.210301T2000Z-210302T0742Z/
/ELZP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1231 AM EST Sat Feb 27 2021

The Flood Watch continues for
  the Monongahela River Near Elizabeth.

* From Monday afternoon to late Monday night.
* At 11:15 PM EST Friday the stage was 13.9 feet.
* Flood stage is 20.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday afternoon.
* Impact...At 17.5 feet, Navigation suspended, lock out of service.
* Impact...At 18.1 feet, Lock walls overtopped.
* Impact...At 20.0 feet, Small communities around Lock 3 area begin 
  minor flooding.


&&

LAT...LON 4026 7994 4032 7988 4029 7984 4025 7990

$$
861 
WGUS61 KPBZ 271600
FFAPBZ

Flood Watch
National Weather Service Pittsburgh PA
1100 AM EST Sat Feb 27 2021

...The Flood Watch is replaced with a River Flood Warning for the 
following rivers in Pennsylvania...West Virginia...

  Monongahela River At Point Marion affecting Greene and Fayette 
  Counties.

  Monongahela River Near Charleroi affecting Washington, 
  Westmoreland and Fayette Counties.

  Monongahela River Near Elizabeth affecting Allegheny and 
  Washington Counties.

  Cheat River At Rowlesburg affecting Eastern Preston zone.

  Cheat River Near Parsons affecting Western Tucker zone.

.One to three inches of rain is forecast to fall across portions of 
West Virginia and far Southwest Pennsylvania through Monday morning. 
The heaviest rain is expected Sunday and Sunday night. This rainfall 
along with snow melt will result in significant rises on the Cheat 
and Monongahela Rivers.

WVZ512-271700-
/O.CAN.KPBZ.FL.A.0001.210228T1735Z-210227T1600Z/
/ROWW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST Sat Feb 27 2021

The Flood Watch is cancelled for
  the Cheat River At Rowlesburg
  and has been replaced with a Flood Warning.

* At 10:25 AM EST Saturday the stage was 5.2 feet.
* Flood stage is 16.0 feet.
* Forecast...Flood stage may be reached tomorrow afternoon.


&&

LAT...LON 3937 7967 3932 7963 3931 7969 3935 7971

$$

WVZ513-271700-
/O.CAN.KPBZ.FL.A.0002.210228T2145Z-210227T1600Z/
/PSNW2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST Sat Feb 27 2021

The Flood Watch is cancelled for
  the Cheat River Near Parsons
  and has been replaced with a Flood Warning.

* At 10:30 AM EST Saturday the stage was 5.7 feet.
* Flood stage is 18.5 feet.
* Forecast...Flood stage may be reached late tomorrow evening.


&&

LAT...LON 3914 7968 3912 7965 3909 7965 3908 7970
      3912 7969

$$

PAZ031-075-271700-
/O.CAN.KPBZ.FL.A.0003.210301T0517Z-210227T1600Z/
/PMRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1100 AM EST Sat Feb 27 2021

The Flood Watch is cancelled for
  the Monongahela River At Point Marion
  and has been replaced with a Flood Warning.

* At 10:15 AM EST Saturday the stage was 14.5 feet.
* Flood stage is 26.0 feet.
* Forecast...Flood stage may be reached early Monday morning.


&&

LAT...LON 3979 7990 3977 7992 3972 7988 3972 7992
      3978 7995

$$

PAZ029-073-075-271700-
/O.CAN.KPBZ.FL.A.0004.210301T1108Z-210227T1600Z/
/CHRP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST Sat Feb 27 2021

The Flood Watch is cancelled for
  the Monongahela River Near Charleroi
  and has been replaced with a Flood Warning.

* At 8:00 AM EST Saturday the stage was 16.3 feet.
* Flood stage is 28.0 feet.
* Forecast...Flood stage may be reached late Monday morning.


&&

LAT...LON 4011 7990 4016 7993 4019 7987 4016 7984
      4015 7987 4014 7987

$$

PAZ021-029-271700-
/O.CAN.KPBZ.FL.A.0005.210301T2000Z-210227T1600Z/
/ELZP1.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EST Sat Feb 27 2021

The Flood Watch is cancelled for
  the Monongahela River Near Elizabeth
  and has been replaced with a Flood Warning.

* At 10:15 AM EST Saturday the stage was 14.2 feet.
* Flood stage is 20.0 feet.
* Forecast...Flood stage may be reached Monday afternoon.


&&

LAT...LON 4026 7994 4032 7988 4029 7984 4025 7990

$$

Brown

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood watch went out at Feb 26, 7:26 AM EST, 3 hours 59 minutes earlier.

Area forecast discussion, Feb 26, 7:26 AM EST, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
726 AM EST Fri Feb 26 2021

.SYNOPSIS...
High pressure will keep the region dry through Saturday morning.
A series of shortwaves will return rain to the Ohio River Valley over
the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
AM Update...
12z PIT observation indicates substantial subsidence occurring
through the atmospheric column. This will support beautiful weather
today, before increasing clouds this afternoon and no real warm
reinforcement cap the high temperature likely just below 50 degrees.

Previous Discussion: Building high pressure will maintain dry
weather today. Warm advection and insolation will support temps above
the climatological average.

An incoming shortwave will return rain to the area late tonight.
With weak ascent expected everywhere, with the exception of portions
of the ridges, precip may not reach the ground until midnight due to
lingering dry air. In eastern Tucker, freezing rain is expected to
occur this evening and overnight due to cold air damming as a result
of sely flow, and warmer swly flow aloft.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Warm, moist advection and weak ascent will continue to keep rain in
the region through Saturday evening. A period of ridging in eastern
Ohio may create a break in precip Saturday night. Overall, less than
a quarter of an inch of rain is expected through this forecast
period.

Note, ongoing snowmelt and temps at or above normal, with the
expected additional precip may continue to increase the flow of
creeks/streams/rivers in isolated areas...especially near the ridges.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
A new quick moving shortwave will return rain to the region early
Sunday morning. Unfortunately with this next round of precip heavier
amounts are anticipated with increased frontogenesis prompting
stronger ascent. Hi-Res models show PWATS above 1.00 inches south of
Pittsburgh and isolated thunder may occur in northern West Virginia
if shallow instability prevails. At the moment, an additional 1.00
to 1.50 inches of rain may fall south of Pittsburgh Sunday into
Monday. As mentioned above, ongoing snow melt is expected to continue
in the ridges of WV/PA. An additional inch of precipitation will
likely create quick rises across the banks of some rivers/creeks and
will need to be monitored closely.

Building high pressure and colder conditions will bring an end to an
active weather period Monday through Tuesday. Warm, moist advection
under SW flow will return temperatures above the climatological norm
Wednesday and last into the weekend.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
Expect high pressure to remain in control through today an into
tonight with VFR conditions in place. Winds will be on the increase
today with the approach of the next disturbance. MVFR to IFR
conditions will settle in after 00Z with showers developing into the
region.

.Outlook...
Restriction will likely continue into the weekend as additional
shortwaves pass through the Ohio River Valley.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...Winter Weather Advisory from 7 PM this evening to 10 AM EST
     Saturday for WVZ514.

&&
Hazardous weather outlook, Feb 26, 7:01 AM EST, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
701 AM EST Fri Feb 26 2021

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>513-271215-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
701 AM EST Fri Feb 26 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ514-271215-
Eastern Tucker-
701 AM EST Fri Feb 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:40 AM ESTWinter Weather AdvisoryPBZTucker24 hr
Feb 26, 11:25 AM ESTRiver Flood WatchPBZPreston4 days

Nearby

River Flood Watches in West Virginia, 2021Every river flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.